# SDR HALA20240816038

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 33,117 hours, 34,113 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"ANTISKID L FAIL" ON LANDING ROLL OUT LEFT MAIN LANDING GEAR OUTER TIRE POPPED. REMOVED AND REPLACED #1&2 MLG (LH) TIRES PER AMM 32-41-01. AWAITING ANTISKID RESOLUTION.
